# SDR 00FDEA00632

- Difficulty date: September 4, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 24,665 hours, 5,796 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMP FLOOR TRACK AT BS 755, LBL 47.5.  FOUND WITH CRACK APPROX 4 INCHES LONG.  *S/D*  FAB AND INSTALL PER SRM 51-33-01 VOL II.
